I spend days laying down, not eating, not going to the gym or really doing anything. This has happened to me in the past, but not for this long. I take bonine with ginger and pepto bismol almost daily. Thankfully its not as bad as it was, I have not thrown up in a couple weeks.... but as soon as I think its over it comes back just not as bad. I am down over 10 pounds.... which is a lot considering I have been a "gym rat" for over 10 years now.
Is this something I am missing I could try to do or anything? I was diagnosed with MS almost 6 years ago, and MS started for me 11 years ago. I am already big into diet and nutrition stuff based off what I learned from this site and research.
Thanks for any help,
Have you been tested for heliobacter Pylori?
Do you think you're more likely to be ill given certain circumstances or is it totally random?
What makes you think vertigo is part of it?
Did it start as something that occassionally happened or is it a sudden massive onslaught?
I use marijuana for sure. Only way I can eat on the bad days. I use it as a huge part of my fight against MS. Ill check out the move thanks.
The benadryl makes sense for the symptoms you described. It works on the H1 receptor which is about histamine release. Do you ever notice any allergic reaction (like a runny nose etc) when this happens?
I tried to find an association with MS but its very nebulous.
It sounds like you're describing something that is episodic. Is that the case?
When my daughter was 16 she went on a jungle safari through Borneo with her school. Years later she was throwing up every morning and blaming it on being allergic to something. I took her to a doctor who did a blood test and it turned out she had a common travelers bug. It just took 5 years to surface.
Your original note sounded like a bug that I had. Did you get tested for that and have you been tested for other blood borne infections. Some take years to show up.
Both medications, Benadryl and Unisom, contain diphenhydramine which has been reported to have strong anticholinergic activity. In effect, it inhibits the neurotransmitter acetylcholine. Repeated usage can cause mental fogginess, increase the risks of dementia and increase brain atrophy. Many drugs have anticholinergic activity. The risks of deleterious side effects increase when these drugs are taken in combination and/or used over an extended period. You can read about this problem by following the links in the following post. viewtopic.php?p=249928#p249928Youarethecure wrote: ↑Sun Jan 24, 2021 6:20 pmSo this has still been bothering me and it got worse again over the past few months...… ughhhhh. But I have found something that keeps the nausea away. I take Benadryl to sleep some nights and realized Benadryl takes ALL of the nausea away. I also started taking Unisom (separate days from Benadryl) to sleep and that keeps me feeling decent all day. I always thought it was a good night sleep that helps me feel decent but the antihistamines are what 100 percent help me. A lot of women with morning sickness take Unisom to relieve it the next day. I haven't taken anything in a few days and feel ok, hopefully this is it.... for now at least.